Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What can cause a bruise on the labia?

what causes a small purple/red bruise to form on the inner labia lips near to the clitoris? also why would the hood of a clitoris look dry and flaky? i have these occassional and never had a huge concern, though they were slightly painful especially when urinating. but recently my daughter who is only 3years old has complained a lot about pain in thata rea, has been scared to wee and i have noticed today the same purple bruise on her labia that i get
Asked On : Fri, 6 Apr 2012
Answers:  1 Views:  1006
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I can understand this, what ever you are seeing that must be a nothing to worry because this is not the sign of any disease if this is not hurting to you then just forget this, hope this information helps you ( If this start hurting you then this has to be examined clinically)
Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor